# SDR R61A2018060400648

- Difficulty date: May 22, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000050
- Aircraft time: 38,363 hours, 24,026 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 17085092403
- Condition: Corroded
- Location: Frames 88-98
- Part time: 38,363 hours, 24,026 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION AT THE WASTE BOX NUT HOLDER AT FRAME  88 TO 98.  THE NUT HOLDER WAS REMOVED AND REPLACED IAW SRM 51-43-03, 51-10-03, 51-75-16, AND 51-40-02.
